# SDR ASOA201001278

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED .3" IN LENGTH.  REMOVED CARGO DOOR SUPPORT BEAM CRACKED AFT LOWER ANGLE. LOCATED FASTENER HOLES IN NEW ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-40-11 AND 51-42-21.
